# SDR CA991208004

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7898426009
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,139 hours
- Component: Pwa, PW120A
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE AND POWER REDUCTION REPORTED.   MANUAL MODE SELECTED AND ENGINE STABILIZED.   EEC FAILURE ESTABLISHED.
